# SDR AALA200802214

- Difficulty date: August 27, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 60,684 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA EMERGENCY LIGHT AT SEAT 10D INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 10D.  SYSTEM GROUND CHECKED NORMAL OPS.
